# SDR AALA20040632

- Difficulty date: May 23, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FCO - LEFT GENERATOR DRIVE EICAS MESSAGE APPEARED, FLICKERED AND THEN EXTINGUISHED.  SERVICED LEFT HAND IDG.  SYSTEM GROUND CHECKED NORMAL OPERATION.
